Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Theory of Probability and Mathematical Statistics
Theory of Probability and Mathematical Statistics
ISSN 1547-7363(online) ISSN 0094-9000(print)

 

Subordinate statistical structures


Authors: Z. K. Zerakidze and G. A. Sokhadze
Translated by: S. Kvasko
Original publication: Teoriya Imovirnostei ta Matematichna Statistika, tom 85 (2011).
Journal: Theor. Probability and Math. Statist. 85 (2012), 73-81
MSC (2010): Primary 62H05, 62H12
Published electronically: January 11, 2013
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: General statistical structures are considered in this paper. It is shown that a general statistical structure can be reduced to some orthogonal or absolutely continuous statistical structure.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Theory of Probability and Mathematical Statistics with MSC (2010): 62H05, 62H12

Retrieve articles in all journals with MSC (2010): 62H05, 62H12


Additional Information

Z. K. Zerakidze
Affiliation: Gori State University, Chavchavadze Street, 53, Gori, Georgia
Email: z.zerakidze@gmail.ru

G. A. Sokhadze
Affiliation: Ilia Vekua Institute of Applied Mathematics, University Street 3, Tbilisi, 0186, Georgia
Email: giasokhi1@i.ua

DOI: http://dx.doi.org/10.1090/S0094-9000-2013-00875-8
PII: S 0094-9000(2013)00875-8
Keywords: Statistical structures, absolute continuity, orthogonality
Received by editor(s): July 27, 2011
Published electronically: January 11, 2013
Additional Notes: The paper is based on the talk presented at the International Conference “Modern Stochastics: Theory and Applications II” held September 7–11, 2010, at Kyiv National Taras Shevchenko University and dedicated to the anniversaries of prominent Ukrainian scientists, Anatoliĭ Skorokhod, Vladimir Korolyuk, and Igor Kovalenko
Article copyright: © Copyright 2013 American Mathematical Society